Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Torunczyk, Henryk"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 3.

Article

Schick, Thomas, Simon, Robert Samuel, Spiez, Stanislav and Torunczyk, Henryk (2011) A parametrized version of the Borsuk-Ulam theorem. Bulletin of the London Mathematical Society, 43 (6). pp. 1035-1047. ISSN 0024-6093

Simon, Robert Samuel, Spież, Stanisław and Torunczyk, Henryk (2008) Equilibria in a class of games and topological results implying their existence. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 102 (1). pp. 161-179. ISSN 1578-7303

Monograph

Schick, Thomas, Simon, Robert, Spiez, Stanislav and Torunczyk, Henryk (2008) A parametrized version of the Borsuk Ulam theorem. . London School of Economics and Political Science. (Submitted)

This list was generated on Tue Dec 6 12:11:06 2022 GMT.